# SDR HYIA20160917001

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Aircraft time: 17,844 hours, 6,469 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 5141005810
- Part serial: V24202V24203
- Condition: Broken
- Location: Rt Mlg
- Part time: 900 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MAIN GEAR WHEEL BRACE BROKEN.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION OF THE RT MLG SYSTEM AND COMPONENTS TO INCLUDE RT CLOSE OUT RIB AND TRUNNION FITTING AREA.  R & R THE RT MLG TRUNNION, LOWER BARREL, TORQUE LINKS AND WHEEL ASSY IAW MM CHAPTERS 32-10-00, 32-00-00 AND 32-40-00.  THE RT TORQUE LINK WAS FOUND TO HAVE THE INBD EAR OF THE LOWER TORQUE LINK BROKEN.
